Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 4, Issue 1, 1988
Metadata
 

José Luis Rubio de Francia (1949–88). Semblanza de su vida y obra
Antonio Córdoba
pp. 1–10
Abstract | Full-Text PDF (958 KB) | Metadata

Non-Negative Solutions to Fast Diffusions
Bjorn E.J. Dahlberg and Carlos E. Kenig
pp. 11–29
Abstract | Full-Text PDF (1084 KB) | Metadata

Constructions de Bases Orthonormées d'Ondelettes
Yves Meyer
pp. 31–39
Abstract | Full-Text PDF (708 KB) | Metadata

The Boundedness of Calderón-Zygmund Operators on the Spaces $\dot{F}^{\alpha, q}_p$
M. Frazier, R. Torres and Guido Weiss
pp. 41–72
Abstract | Full-Text PDF (1888 KB) | Metadata

Morceaux de Graphes Lipschitziens et Intégrales Singulières sur une Surface
Guy David
pp. 73–114
Abstract | Full-Text PDF (3405 KB) | Metadata

Lipschitz and bi-Lipschitz Functions
Peter W. Jones
pp. 115–121
Abstract | Full-Text PDF (362 KB) | Metadata

Maximal and Area Integral Characterizations of Hardy-Sobolev Spaces in the Unit Ball of $\mathbb C^n$
Patrick Ahern and Joaquim Bruna
pp. 123–153
Abstract | Full-Text PDF (1704 KB) | Metadata

Interpolation of Banach Spaces, Differential Geometry and Differential Equations
Stephen Semmes
pp. 155–176
Abstract | Full-Text PDF (1984 KB) | Metadata

$L^p$ Estimates for Degenerate Elliptic Equations
Antonio Sánchez-Calle
pp. 177–185
Abstract | Full-Text PDF (528 KB) | Metadata